Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Measures in Boolean algebras


Authors: Alfred Horn and Alfred Tarski
Journal: Trans. Amer. Math. Soc. 64 (1948), 467-497
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1948-0028922-8
MathSciNet review: 0028922
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940. MR 0123490 (23:A815)
  • [1] B. Dushnik and E. W. Miller Partially ordered sets, Amer. J. Math. vol. 63 (1941) pp. 600-610. MR 0004862 (3:73a)
  • [1] F. Hausdorff Grundzüge der Mengenlehre, Leipzig, 1914.
  • [1] B. Knaster Sur une propriété charactéristique de l'ensemble des nombres réels, Rec. Math. (Mat. Sbornik) N.S. vol. 16 (1945) pp. 281-288. MR 0014389 (7:277e)
  • [1] G. Kurepa Ensemble ordonnés et ramifiés, Publications Mathématiques de l'Université de Belgrade vol. 4 (1935) pp. 1-138.
  • [1] H. M. MacNeille Partially ordered sets, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 416-460. MR 1501929
  • [1] D. Maharam An algebraic characterization of measure algebras, Ann. of Math. vol. 48 (1947) pp. 154-167. MR 0018718 (8:321b)
  • [1] E. W. Miller A note on Souslin's problem, Amer. J. Math. vol. 65 (1943) pp. 673-678. MR 0009615 (5:173d)
  • [1] A. Mostowski and A. Tarski Boolesche Ringe mit geordneter Basis, Fund. Math. vol. 32 (1939) pp. 69-86.
  • [1] J. von Neumann Lectures on continuous geometry 1936-1937, Princeton, 1937.
  • [1] W. Sierpiński Leçons sur les nombres transfinis, Paris, 1928.
  • [2] -Sur un problème de la théorie des relations, Annali della R. Scuola normale superiore di Pisa (2) vol. 2 (1933) pp. 285-288.
  • [3] -Sur une suite d'ensembles de nombres naturels, Fund. Math. vol. 33 (1945) pp. 9-11. MR 0016437 (8:17b)
  • [1] M. F. Smiley An extension of metric distributive lattices with an application in general analysis, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 435-447. MR 0011531 (6:178f)
  • [1] M. H. Stone Algebraic characterizations of special Boolean rings, Fund. Math. vol. 29 (1937) pp. 223-303.
  • [2] -Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [3] -The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 37-111. MR 1501865
  • [1] E. Szpilrajn-Marczewski Remarques sur les fonctions complètement additives d'ensemble et sur les ensembles jouissant de la propriété de Baire, Fund. Math. vol. 22 (1934) pp. 303-311. MR 0015448 (7:420a)
  • [2] -Sur deux propriétés des classes d'ensembles, Fund. Math. vol. 33 (1945) pp. 303-307. MR 0015448 (7:420a)
  • [1] A. Tarski Algebraische Fassung des Massproblems, Fund. Math. vol. 31 (1938) pp. 47-66.
  • [2] -Cardinal algebras, New York, 1948.
  • [3] -Ideale in vollständigen Mengenkörpern, part I, Fund. Math. vol. 32 (1939) pp. 45-63; part II, Fund. Math. vol. 33 (1945) pp. 51-65.
  • [4] -Über additive und multiplikative Mengenkörper und Mengenfunktionen, Comptes Rendus des séances de la Société des Sciences et des Lettres de Varsovie, Classe III, vol. 30 (1937) pp. 151-181.
  • [5] -Über des absolute Mass linearer Punktmengen, Fund. Math. vol. 30 (1938) pp. 218-234.
  • [1] S. Ulam Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0028922-8
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society